# SDR 2021FA0000207

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Aircraft: N160LD
- Make and model: Gulstm GIV
- Aircraft serial: 1115
- Aircraft time: 14,994 hours, 7,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1159SCF213
- Condition: Corroded
- Location: Bs 450
- Part time: 14,994 hours, 7,107 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LEFT HAND INBOARD AFT SEAT TRACK WAS CORRODED BEYOND THE MANUFACTURES LIMITS. RECEIVED GULFSTREAM ENGINEERING TO BLEND SURFACE CORROSION AND REMOVE SEAT TRACK TANGS IN THE AFFECTED AREA.
